MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ALBP ALBUMIN BCP; BROMCRESOL PURPLE DYE-BINDING, ALBUMIN

ROCHE DIAGNOSTICS ALBP ALBUMIN BCP; BROMCRESOL PURPLE DYE-BINDING, ALBUMIN
Model Number ALB BCP
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Calibration data was ok.
 
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with albp albumin bcp on a cobas 8000 c702 module (serial number (b)(4).No questionable results were reported outside of the laboratory.The sample initially resulted in an albumin value of 82.9 g/l and it repeated as 40.0 g/l.
 
Additional Manufacturer Narrative
Quality controls were acceptable on the day of the event.The investigation could not identify a product problem.The cause of the event could not be determined.The issue is consistent with incorrect pre-analytic sample handling.

Brand Name
ALBP ALBUMIN BCP
Common Device Name
BROMCRESOL PURPLE DYE-BINDING, ALBUMIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16531768
Report Number1823260-2023-00792
Device Sequence Number7170349
Product Code CJW
UDI-Device Identifier04015630928064
UDI-Public04015630928064
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K844426
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberALB BCP
Device Catalogue Number05975573190
Device Lot Number65252401
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2023
Supplement Date Received by Manufacturer03/21/2023
Initial Report FDA Received Date03/13/2023
Supplement Report FDA Received Date04/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR
Patient SexMale